Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Blood while urinating. Happened many times. Why?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 577 Questions
Question
i am male 42 yearsin last four week while urinating a drop of blood in urine . this has happened 5 time in this period
Posted Wed, 11 Apr 2012 in Men's Health
Follow-up: Blood while urinating. Happened many times. Why? 4 minutes later
I ALSO SUFFER FROM PREMATURE EJACULATION AND SUSTAINING ERECTILE DURING INTERCOURSE AND I IT IS 3 TO 4 WEEK I HAD LAST INTERCOURSE
 
 
Answered by Dr. Rajiv goel 6 hours later
Hello.

Thanks for posting your query.

Blood in the urine can never be taken lightly.

I would like to know if you have any other urinary symptoms apart from blood in urine. That will help me to suggest you more precisely.

You should get yourself examinaed with urine examnation and CT urography under Urologist's guidance. Further course of action can be planned once the above mentioned tests have been done.

Hope, this answers your query. Please accept my answer in case you do not have further queries.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Blood while urinating. Happened many times. Why? 19 hours later
As asked about urinary symptoms the urine is slight yellowish and some times i feel mild pain in penis
further i had also asked as below
I ALSO SUFFER FROM PREMATURE EJACULATION AND SUSTAINING ERECTILE DURING INTERCOURSE
please advice me on the above two issues
 
 
Answered by Dr. Rajiv goel 18 minutes later
Hello.

Thanks for follow up.

You don't have significant urinary symptoms and hence possibility of UTI being the causative agent is very little. You should certainly get yourself investigated with CT urography.

As far as erectile dysfunction (ED) is concerned, the common causes are psychological issues, diabetes, hypertension, etc. You should get your blood sugar and lipid profile done. Also check your blood pressure. Drugs belonging to group 5 PDE (phosphodiesterase) inhibitor may benefit you.
Your Urologist can consider this after evaluation once the cause is confirmed.

Hope, this answers your query. Please accept my answer in case you do not have further queries.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor